# SDR AALA20010022

- Difficulty date: January 6, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 340545
- Condition: Leaking
- Location: Lt Acm Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SNA - FLT 1409 - EN ROUTE DFW-SNA UPON LANDING, TOWER REPORTED SMOKE AT RIGHT SIDE TIRES.  LANDED SNA WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE SLAT BYPASS VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
